Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What hormonal medication must I take to get a more feminine face ?

I am 26 years old female (5ft and 51 kgs ) but have a manly look in face (face only), i have irregular periods and gynec says i am polycystic too. so please tell me the reasons for having such a embarassed look - is it due to some harmonal imbalance or there is no remedy for this at all, please please somebody kindly help me to get rid of this ugly look and help me also to have a beautiful feminine face as other female because i deserve to have it. thank you in anticipation
Asked On : Wed, 11 May 2011
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
your mannish look is just because of your polycystic ovary.
in pcos,male hormones testosterone starts secreating more than usual because of which you start getting facial hairs and body hairs and acne this condition is called hirsutism
in latter stage you may start gaining weight and irregular menses and problem in concieving.
in some case,pcos patient shows insulin resistance so its better consult gynecologist or homeopath near by.
as homeopathy is a safe, complementary option for PCOS suffers,Can improve and regularize your menstrual cycle Help in the prevention or minimize cyst formation
To an extent influence your hormonal imbalance

Answered: Wed, 11 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor